# SDR DALA2023020800989

- Difficulty date: February 7, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 58,801 hours, 30,588 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3122, ELONGATED HOLE SHEAR TIE LOCATED AT FR 54 AT STR 28R IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED BOLT OF ECCENTRIC BUSHING SLAT TRACK #7 LH WING AS PER A320 FAM AMM 27-84-65-000-001 AND AMM 27-84-65-400-002. LP 2619184
